Monday, September 08, 2008

aaarrrggghhhh

I am back

in the box

aarrgghhh

at least its not raining I spose.....

I am stopping Lexapro as my quack says 12 days is long enough to know its not for me and one of the side effects can be rapid heartbeat which I have certainly had

So I am relieved of that

but now what??

Back to try Zoloft again....

if I bother

I will see how I feel over the next few days

Frikken shit drugs

Valium is my friend!

For a little while anyway

sigh

5 comments:

Myst_72 said...

Not sure about Zoloft.....
There must be something else they can try you on...my brother too Ciprimil (I think that's how you spell it) and didn't have many side effects (I know, we're all different but this guy gets hyper on panadol!).

I hope you can find something that suits you.

G
xx

Cyndy said...

Bugger.

sigh

with you.

Tania said...

Hi :)
My doc and a lot of what I read said atleast 14 days.
I found this link too
http://www.depressionforums.org/forums/Long-Cipralex-lexapro-escitalopram-t12126.html

Hated zoloft (had that after my marriage died) and it made me much worse than what I was before it.

Lexapro has saved me, so I really hope you find something that works for you :)
xx

Lisa said...

am over drugs too my angel- xxx

Anchell said...

Ive been on zoloft before and it worked for me then though. I dont think I want to be on any...but that may change...